# SDR DALA2023060604579

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 71,097 hours, 28,428 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4811940) DURING INSPECTION FOUND NBR 1 MLG WHEEL MISSING HUBCAP FAIRING ASSEMBLY. INSTALLED NEW HUBCAP PER B737 AMM 32-45.
